# SDR DALA1311256904

- Difficulty date: April 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 84,907 hours, 36,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMED EDDY CURRENT INSPECTION OF CARGO DOOR,  FRAMES IAW OPN 50321AD.  FOUND BS 1440 FRAME WEB CRACKED AT STOP FITTING NR 6 AND ADJACENT FASTENER.  CUT AND REMOVED DAMAGED SECTION OF WEB AND INSPECTED, NO DISCREPANCIES.  INSURANCE CUT MADE FABRICATED REPAIR SRM 53-00-07.  TREATED AND PAINTED REPAIR PARTS.
